# SDR SWAA2021080519309

- Difficulty date: February 18, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N271LV
- Make and model: Boeing 737705
- Aircraft serial: 29090
- Aircraft time: 53,217 hours, 37,798 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: At Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241AAF HAS DAMAGED UPPER SURFACE PLIES / DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 241AAF; REPLACED WITH NEW PANEL IAW SRM 51-10-02-0G-0 PARA 9 & AIPC 53-21-00-2G ITEM 150. 57885U 02-19-2020
